• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 34 páginas
Examen

HESI PN PHARMACOLOGY EXAM PACK 2 versions Best for 2022 actual exam review

Document preview thumbnail
Vista previa 4 fuera de 34 páginas

1. An antacid (Maalox) is prescribed for a client with peptic ulcer disease. The nurse knows that the purpose of this medication is to A. Decrease production of gastric secretions. B. Produce an adherent barrier over the ulcer. C. Correct Maintain a gastric pH of 3.5 or above. D. Decrease gastric motor activity. 2. In evaluating the effects of lactulose (Cephulac), which outcome would indicate that the drug is performing as intended? A. An increase in urine output. B. Correct. Two or three soft stools per day. C. Watery, diarrhea stools D. Increased serum bilirubin. 3. The healthcare provider prescribes digitalis (Digoxin) for a client diagnosed with congestive heart failure. Which intervention should the nurse implement prior to administering the digoxin? The healthcare provider prescribes digitalis (Digoxin) for a client diagnosed with congestive heart failure. Which intervention should the nurse implement prior to administering the digoxin? a. Observe respiratory rate and depth. b. Correct Assess the serum potassium level. c. Obtain the client's blood pressure. d. Monitor the serum glucose level. 4. Following the administration of sublingual nitroglycerin to a client experiencing an acute anginal attack, which assessment finding indicates to the nurse that the desired effect has been achieved? A. Correct Client states chest pain is relieved. B. Client's pulse decreases from 120 to 90. C. Client's systolic blood pressure decreases from 180 to 90. D. Client's SaO2 level increases from 92% to 96%. 5. A client with congestive heart failure (CHF) is being discharged with a new prescription for the angiotensin-converting enzyme (ACE) inhibitor captopril (Capoten). The nurse's discharge instruction should include reporting which problem to the healthcare provider? A. Weight loss. B. Correct Dizziness. C. Muscle cramps. D. Dry mucous membranes. 6. A client is being treated for hyperthyroidism with propylthiouracil (PTU). The nurse knows that the action of this drug is to: A. Decrease the amount of thyroid-stimulating hormone circulating in the blood. B. Increase the amount of thyroid-stimulating hormone circulating in the blood. C. Increase the amount of T4 and decrease the amount of T3 produced by the thyroid. D. Inhibit synthesis of T3 and T4 by the thyroid gland. 7. A client with Parkinson's disease is taking carbidopa-levodopa (Sinemet). Which observation by the nurse would indicate that the desired outcome of the medication is being achieved? A. Decreased blood pressure. B. Correct Lessening of tremors. C. Increased salivation. D. Increased attention span. 8. Following heparin treatment for a pulmonary embolism, a client is being discharged with a prescription for warfarin (Coumadin). In conducting discharge teaching, the nurse advises the client to have which diagnostic test monitored regularly after discharge? A. Perfusion scan. B. Correct Prothrombin Time (PT/INR). C. Activated partial thromboplastin (APTT). D. Serum Coumadin level (SCL). 9. A postoperative client has been receiving a continuous IV infusion of meperidine (Demerol) 35 mg/hr for four days. The client has a PRN prescription for Demerol 100 mg PO q3h. The nurse notes that the client has become increasingly restless, irritable and confused, stating that there are bugs all over the walls. What action should the nurse take first? A. Administer a PRN dose of the PO meperidine (Demerol). B. Administer naloxone (Narcan) IV per PRN protocol. C. Correct Decrease the IV infusion rate of the meperidine (Demerol) per protocol. D. Notify the healthcare provider of the client's confusion and hallucinations. 10. A client is being treated for osteoporosis with alendronate (Fosamax), and the nurse has completed discharge teaching regarding medication administration. Which morning schedule would indicate to the nurse that the client teaching has been effective? A. Correct. Take medication, go for a 30 minute morning walk, and then eat breakfast. B. Take medication, rest in bed for 30 minutes, eat breakfast, go for morning walk. C. Take medication with breakfast, then take a 30 minute morning walk. D. Go for a 30 minute morning walk, eat breakfast, and then take medication. 11. A client is receiving metoprolol (Lopressor SR). What assessment is most important for the nurse to obtain? A. Temperature. B. Lung sounds. C. Correct Blood pressure. D. Urinary output. 12. A client with a dysrhythmia is to receive procainamide (Pronestyl) in 4 divided doses over the next 24 hours. What dosing schedule is best for the nurse to implement? A. Correct Q6h. B. QID. C. AC and bedtime. D. PC and bedtime. 13. Which action is most important for the nurse to implement prior to the administration of the antiarrhythmic drug adenosine (Adenocard)? A. Assess pupillary response to light. B. Instruct the client that facial flushing may occur. C. Correct Apply continuous cardiac monitoring. D. Request that family members leave the room. 14. A client has a continuous IV infusion of dopamine (Intropin) and an IV of normal saline at 50 ml/hour. The nurse notes that the client's urinary output has been 20 ml/hour for the last two hours. Which intervention should the nurse initiate? A. Stop the infusion of dopamine. B. Change the normal saline to a keep open rate. C. Replace the urinary catheter. D. Correct Notify the healthcare provider of the urinary output. 15. A client who was prescribed atorvastatin (Lipitor) one month ago calls the triage nurse at the clinic complaining of muscle pain and weakness in his legs. Which statement reflects the correct drug-specific teaching the nurse should provide to this client? A. Increase consumption of potassium-rich foods since low potassium levels can cause muscle spasms. B. Have serum electrolytes checked at the next scheduled appointment to assess hyponatremia, a cause of cramping. C. Correct Make an appointment to see the healthcare provider, because muscle pain may be an indication of a serious side effect. D. Be sure to consume a low-cholesterol diet while taking the drug to enhance the effectiveness of the drug. 16. Which nursing diagnosis is important to include in the plan of care for a client receiving the angiotensin-2 receptor antagonist Irbesartan (Avapro)? A. Fluid volume deficit. B. Risk for infection. C. Correct Risk for injury. D. Impaired sleep patterns


Información del documento

Subido en
12 de julio de 2022
Número de páginas
34
Escrito en
2021/2022
Tipo
Examen
Contiene
Preguntas y respuestas
$14.49

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
TumisoTutor
4.0
(1)
Vendido
32
Seguidores
32
Artículos
68
Última venta
2 año hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes

Ups! No podemos cargar tu documento ahora. Inténtalo de nuevo o contacta con soporte.